# SDR QXEA2016061400385

- Difficulty date: June 14, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 36,049 hours, 37,812 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 500
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

VISUAL APPROACH RWY 28L, SELECTED GEAR DOWN.  A FEW SECONDS LATER, GOT NR 2 HYD ISO VALVE CAUTION, OBSERVED LOW HYD QUANTITY IN NR 2 SYSTEM.  REPLACED HYD LINE ASSY FOR LT MLG DOOR CLOSE LINE SYSTEM OPS CHECKED WITH NO DEFECTS NOTED.  RETURN TO SERVICE.
